MathSciNet Relay Station
MathSciNet bibliographic data
MR1487628 49J52 (28B20)
Moussaoui, Mohammed; Seeger, Alberto Second-order subgradients of convex integral functionals. Trans. Amer. Math. Soc. 351 (1999), no. 9, 3687–3711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement